Rigidity of measures invariant under semisimple groups in positive characteristic

Einsiedler, Manfred and Ghosh, Anish (2010) Rigidity of measures invariant under semisimple groups in positive characteristic. Proceedings of the London Mathematical Society, 100 (1). pp. 249-268. ISSN 0024-6115

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Number Theory
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:28
Last Modified: 25 Jul 2018 04:20
URI: https://ueaeprints.uea.ac.uk/id/eprint/20093
DOI: 10.1112/plms/pdp029

Actions (login required)

View Item